# SDR DL72W951476

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Damaged
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RT ELEVATOR LOWER SKIN WITH DAMAGED SKIN AT FASTENER HOLE AT FOURTH ACCESS PANEL FROM O/B END.  ELEVATOR WAS SENT TO SHOP FOR REPAIRS.
